# SDR CA980512002

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 204040623005
- Condition: Overheated
- Location: Seal Face
- Part time: 1 hours
- Component: 212040600009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER 1.2 HOURS TSN, BEARING HOTTER THAN NORMAL.  BEARING ASSY REMOVED.  TEARDOWN REVEALED THE SEAL FACE HAD STARTED TO TURN BLUE.  BEARING ITSELF WAS SMOOTH AND HAD NO ROUGH SPOTS.
